# SDR A8JA2019103129031

- Difficulty date: October 29, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N360SN
- Make and model: Lear 60LEAR
- Aircraft serial: 360
- Aircraft time: 4,331 hours, 2,994 cycles
- Engine: Pwa PW305A
- Engine time: 4,159 hours, 2,823 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Engines
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON OCTOBER 29TH, AIRCRAFT DEPARTED KHOU FOR KBHM AND CLIMBED THROUGH IMC HEAVY RAIN CONDITIONS.  AS THE AIRCRAFT ARRIVED TO APPROXIMATELY FL380, THE CREW EXPERIENCED A NUMBER OF BUMPS AND BOTH ENGINE COMPUTER LIGHTS ILLUMINATED.  FLIGHT CREW CONTINUED TO MONITOR ENGINE INDICATIONS, AND OBSERVED NORMAL READINGS.  CREW CONTACTED ATC AND CHOSE TO DIVERT TO KBPT TO AVOID THE RAIN.  UPON EXAMINATION, ENGINE COMPUTERS CAPTURED ADC-P1 WHICH WE SUSPECT WAS CAUSED BY THE HEAVY RAIN AND FREEZING AIR AT FL380.  TECHNICIANS CHECKED BOTH CHIP COLLECTORS AND OIL FILTERS WHICH CHECKED GOOD.  BOTH ENGINES WERE ALSO BORESCOPED, NO DAMAGE FOUND.  GROUND RUNS CHECKED GOOD, SO AIRCRAFT WAS CLEARED FOR FLIGHT.  AIRCRAFT RETURNED TO KHOU ON 10/31 AFTER FLYING TO ALTITUDE TO VERIFY PROPER OPERATION.  NO FURTHER FAULTS FOUND.
